Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have severe headache. Have high triglycerides. What medication to take for the both problems?

Hi, I have triglycerides level 400 mg/dl and i have severe headaches top head back head from last two months. Just now i discovered this high level of triglycerides. Please tell me what medication should i take and whether both are related(headaches and high Tg) . I am 38 years old and my other blood tests ar e normal including cholestrol level .
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have read your query in detail.
We need to investigate for the cause of head ache. It can be due to visual problems or sinuses or Hypertension or it may be a simple tension head ache.
It may not be related to your TG levels.
Statins work well for TG.
Do consider visiting a GP to help with your for headaches.
Hope I am able to solve your concerns.
Dr. Srikanth Reddy
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor